# SDR IXXA0300055O

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 81,077 hours, 33,416 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Missing
- Location: Nlg Ww Panel
- Part time: 81,077 hours, 33,416 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM KPHL TO KTOL AND DURING GEAR RETRACTION CREW EXPERIENCED A NOISE AND VIBRATION COMING FROM THE NOSE GEAR AREA. THE GEAR WAS LEFT DOWN FOR THE REMAINDER OF FLT AND MADE AN UNEVENTFUL LANDING IN KTOL. MAINTENANCE FOUND SCREWS MISSING FROM RIGHT AFT PANEL IN NOSE WHEEL WELL. MAINTENANCE REPLACED SCREWS IAW ALL APPLICABLE MANUALS. AIRCRAFT WAS RETURNED TO SERVICE
